# SDR ASAA2020062232819

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,923 hours, 5,356 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 125F1895
- Condition: Failed
- Location: Apu
- Part time: 5,285 hours, 9,773 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING ATTEMPTED START.  GROUNDED - YES.  REF FIM 49-40 TASK 803 R/R APU GENERATOR.  OP/LEAK CHK GOOD.
